# SDR SIMA0106

- Difficulty date: January 10, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 1 & 2 Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4053 - DURING CLIMB-OUT, BOTH LAVATORY AND BAGGAGE SMOKE INDICATION CAME ON.  AIRCRAFT RETURNED TO ORD.  NO FIRE PRESENT, SMOKE WAS SMELLED AREA.  REMOVED AND REPLACED BOTH ENGINE (S/N 311069 LT, 311071 RT) DUE TO BLEED AIR SYSTEM VALVES.  OPS CHECK GOOD.  (M)
